# SDR GTIA2024101438451

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 20,073 hours, 9,060 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Part number: 9302000020
- Part serial: TR06415
- Condition: Inoperative
- Location: Weather Radar
- Part time: 11,911 hours, 5,375 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SHOWING INOP WHILE FLYING. NO RETURNS-REF TSM 31-63-81, R&R WEATHER RADAR TRANMITTER/ RECEIVER (13SQ1) IN REF W/ AMM 34-41-51. BITE TEST OK. DMC 1,2 TEST OK. A/C OK FOR CONTINUE SVC.
